Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How is constipation treated ?

Hello. I m 24 years-old female. About 5 months ago, I was diagnos with Irritatable bowel syndrome . I have been given some drugs to relieve the symptoms of constipation and abdominal pain . However, during the past 3 weeks I have small volume of stools even if I consume fybogel. Do I need to stop fybogel and go straight to my doctor?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Ispaghula that is fybogel has nothing to do with the small volume of stools. Side effect of it are Flatulence (excess wind), bloating, abdominal discomfort. Small stools may be due to the dietary alteration. Do remember that when you consume fybogel it should be taken with sufficient quantity of water, never to be consumed dry.

Small stool presently does not indicate any grave problem, for your own satisfaction you can consult your physician, but need not to stop the drug for present symptom.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Sun, 22 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor